# SDR SWAA2024062687646

- Difficulty date: May 19, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 927-947 Lbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BTW STA 927 TO STA 947 LBL 24 AND WL 208.1 AT AFT GALLEY AREA 2024-335829<[01] REPLACED ANGLE LOCATED BTW STA 927 TO STA 947 LBL 24 AND WL 208.1 AT AFT GALLEY AREA I.A.W B737-800 SRM 51-10-02 SEE TO INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE LOCATED BTW STA 927 TO STA 947 LBL 24 AND WL 208.1 AT AFT GALLEY AREA I.A.W B737-800 SRM 51-10-02 SEE TO INDIVIDUAL SIGN OFF BELOW
